# SDR 4DPA2020060940001

- Difficulty date: June 4, 2020
- Submitted: June 9, 2020
- Operation: Air carrier
- Aircraft: N260JX
- Make and model: Emb EMB-135LR
- Aircraft serial: 145504
- Aircraft time: 30,446 hours, 32,389 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Relay
- Part number: M835362024M
- Condition: Failed
- Location: Nlg Doors
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

NOSE LANDING DOORS NEVER CLOSED AFTER PUTTING THE GEAR UP. WE FELT THE VIBRATION AND THE NOISE EVEN AFTER WE TRIED TO PUT THE GEAR UP AND DOWN AGAIN. REMOVED AND REPLACED FAULTY DOOR CONTROL RELAY K0642.
